MAUDE Adverse Event Report: ASAHI INTECC SION BLUE; GUIDE WIRE

ASAHI INTECC SION BLUE; GUIDE WIRE
Model Number AHW14R104S
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient presented to the cath lab in cardiac arrest and resuscitated.Dr.(b)(6) was wiring the calcified lad when the event occurred.Dr.(b)(6) said that there was no resistance when pulling back on the wire and it smoothly came out leaving behind the tip.The tip of a sion blue came apart in a coronary artery.The patient went for bypass surgery and is doing well.
 
Event or Problem Description
The patient presented to the cath lab in cardiac arrest and resuscitated.Dr.(b)(6) was wiring the calcified lad when the event occurred.Dr.Kim said that there was no resistance when pulling back on the wire and it smoothly came out leaving behind the tip.The tip of a sion blue came apart in a coronary artery.The patient went for bypass surgery and is doing well.

Brand Name
SION BLUE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key14246336
Report Number3004718255-2022-00256
Device Sequence Number4719042
Product Code DQX
UDI-Device Identifier04547327133012
UDI-Public(01)04547327133012(17)241130(10)211206A16A
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2022
Report Date (Section F) 04/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberAHW14R104S
Device Catalogue NumberAHW14R104S
Device Lot Number211206A16A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/20/2022
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer04/29/2022
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/28/2022
Supplement Report FDA Received Date05/13/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age50 YR
Patient SexMale
Date Report Sent to FDA04/28/2022